# SDR UHLA2011020600101

- Difficulty date: February 6, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,493 hours, 10,954 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STEMMING FROM FASTENER HOLE (3RD AFT MOST) AT SPAR 2 RIB 10 INSIDE PANELS 522AB AND 622AB (UPPER AREA LOOKING INSIDE PANEL).  COMPLETED STOP DRILL REPAIR OF RT AND LT WING RIB 10 EXTENSION IAW ETD 2011-170/01464, REV B.  REMOVED AND REPLACED RIB 10 EXTENSION IAW SRM 51-43-02, 51-43-03, AND ETD 2011-170-01464, REV B.
